# SDR UALA2011040401624

- Difficulty date: April 1, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 62,529 hours, 8,979 cycles
- Engine: Pwa PW40903
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part serial: W0623
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CLAMPS DAMAGED AT 11:00 POSITION ON RT ENGINE HARNESS W0623.  CLAMPS PCN 223-0468. 4 EA. ON AOG K0707 TO IAD.  RT ENGINE HARNESS W0623 IS DAMAGED AT 11:00 POSITION.  DAMAGE IS BEYOND LIMITS OF SWP.  IAD WILL POST RVI PICTURES.  REPLACED NR 2 ENG WIRE HARNESS W0623 PER AMM.
